Публикация №5144

Название публикацииON THE EXIT OF A RANDOM-WALK FROM A CURVILINEAR BOUNDARY
Название на другом языке
Тип публикацииСтатья
ИзданиеTheory of Probability and its Applications
ИздательНе задан
ISBNНе задан
DOIНе задан
Год издания1984
Том28
Номер1
ГлаваНе задан
Страницы179-184
АннотацияНе задан
АвторыGAFUROV MU
ссылка в Internet
РИНЦ0
WoS0
Цитируемые
публикации авторов
ИПИ РАН

(1979) NON-CLASSICAL ESTIMATE OF THE SPEED OF CONVERGENCE IN THE MULTIDIMENSIONAL CENTRAL LIMIT-THEOREM TAKING INTO ACCOUNT LARGE DEVIATIONS

(1983) NON-CLASSICAL ESTIMATES OF THE RATE OF CONVERGENCE IN THE CENTRAL LIMIT-THEOREM TAKING INTO ACCOUNT LARGE DEVIATIONS